# SDR SIMA20131231003

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 27,940 hours, 23,841 cycles
- Engine: Rroyce DART*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 3350 CREW REPORTED E2 SHORT DISPATCH ADVISORY CAME ON WHILE ENG NR 1 SHUT DOWN.  THE ACFT WAS REMOVED FROM SERVICE.  RESET E 2 FADEC SYS, OPERATIONS CHECKED NORMAL MM 73-21-00.  THE ACFT RETURNED TO SERVICE.
